# SDR 6PMR202012164551

- Difficulty date: December 16, 2020
- Submitted: December 16, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,129 hours, 25,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3730146N3750
- Condition: Dented
- Location: Fuselage
- Part time: 64,129 hours, 25,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AND SCRATCHED ON TOP OF EXISTING DOT AT LAP SEAQM ON TOP OF FASTENER AT STA 1714 AND STR 14AL.  CORRECTIVE ACTION: REPAIRED FUSELAGE SKIN WITH CUTOUT, FILLER AND DOUBLER, TRIPLER, IAW EO 20492-1 REV IR.  PEMCO NON-ROUTINE10248-0045.
